# SDR R61A201712200985

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 27,198 hours, 21,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK IS CORRODED ON THE EDGE BETWEEN FRAMES 17-18 AND RT SILL.  REPLACED THE SEAT TRACK.
